# SDR USAA002073

- Difficulty date: December 6, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 43,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND EXTERIOR SKIN CORRODED 10 INCHES BY 20 INCHES, NR 3 VHF ANTENNA MOUNT STATION 727C AND 727E, LBL 5 TO RBL 5.  CORROSION LEVEL 2 C53-107-02.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 202.  (M)
